# SDR AALA201712049003

- Difficulty date: November 16, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARICRAFT IN BASE MAINTENANCE. CORRSION FOUND ON FLOOR BEAM AT FR66, AT Y765, IN THE AFT GALLEY AREA. REPLACE FLOOR BEAM PER SRM A319 51-72-11 AND DWG D53472190
